On suborbital graphs for the modular group


Akbas M.

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol.33, pp.647-652, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33
  • Publication Date: 2001
  • Doi Number: 10.1112/s0024609301008311
  • Title of Journal : BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
  • Page Numbers: pp.647-652

Abstract

This paper proves a conjecture of G, A. Jones, D, Singerman and K. Wicks, that a suborbital graph for the modular group is a forest if and only if it contains no triangles.